EconPapers    
Economics at your fingertips  
 

Inverse Problem Models of Oil‐Water Two‐Phase Flow Based on Buckley‐Leverett Theory

Rui Huang, Xiaodong Wu, Ruihe Wang and Hui Li

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Based on Buckley‐Leverett theory, one inverse problem model of the oil‐water relative permeability was modeled and proved when the oil‐water relative permeability equations obey the exponential form expression, and under the condition of the formation permeability that natural logarithm distribution always obey normal distribution, the other inverse problem model on the formation permeability was proved. These inverse problem models have been assumed in up‐scaling cases to achieve the equations by minimization of objective function different between calculation water cut and real water cut, which can provide a reference for researching oil‐water two‐phase flow theory and reservoir numerical simulation technology.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/802585

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:802585

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:802585